# SDR 2006FA0000645

- Difficulty date: November 8, 2005
- Submitted: July 6, 2006
- Operation: General aviation
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Engine: Pwa JT8D5
- System (JASC): 2620 · Extinguishing System
- Part: Control Valve
- Part number: 511000
- Part serial: 2615
- Condition: Failed
- Location: Fire Extinguish
- Component part number: 511000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE EXTINGUISHING SELECTOR CONTROL VALVE FAILED TO OPEN DURING ROUTINE TESTING IAW UPS ROUTINE TASK CARD TC 2-221-12.  THE VALVE SOLENOID HOUSING WAS  NOTED AS BEING CORRODED.  (K)
